Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Measure-theoretic uniformity in recursion theory and set theory


Author: Gerald E. Sacks
Journal: Trans. Amer. Math. Soc. 142 (1969), 381-420
MSC: Primary 02.68
MathSciNet review: 0253895
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.68

Retrieve articles in all journals with MSC: 02.68


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0253895-6
PII: S 0002-9947(1969)0253895-6
Article copyright: © Copyright 1969 American Mathematical Society